RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 210, Number 9  


Convergence of formal Dulac series satisfying an algebraic ordinary differential equation
R. R. Gontsov, I. V. Goryuchkina
3
Higher colimits, derived functors and homology
S. O. Ivanov, R. V. Mikhailov, V. A. Sosnilo
19
Hyperelliptic systems of sequences of rank 4
A. A. Illarionov
59
Algebras of free holomorphic functions and localizations
K. A. Syrtseva
89
Local existence conditions for sweeping process solutions
A. A. Tolstonogov
107
Weakly monotone sets and continuous selection in asymmetric spaces
I. G. Tsar'kov
129
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019